# SDR IPXA2020061256451

- Difficulty date: May 19, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: A942628900001
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 E AND E BAY FLOOR LT SIDE BELOW PANEL 121TF 1 CLAMP SUPPORT FRAME BROKEN.  REMOVED OLD SUPPORT AND INSTALLED NEW SUPPORT FRAME PN A9242628900001 IAW SRM 51-40-21.
